# SDR CALA2019080501316

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N16008
- Make and model: Boeing 787-10
- Aircraft serial: 60138
- Aircraft time: 1,448 hours, 228 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Detached
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 POTATABLE WATER SERVICE DOOR MISSING. BROKE OFF, FOUND 2 PUNCTURES FORWARD OF PANEL.   INSTALLED A NEW DOOR REFERENCE AMM B787-A52-40-12-OOA-720A-A
